MathSciNet Relay Station
MathSciNet bibliographic data
MR1934386 46L05 (46L35)
Kribs, David W. Inductive limit algebras from periodic weighted shifts on Fock space. New York J. Math. 8 (2002), 145–159.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement